# SDR REXA201100379

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RIGHT AFT NOSE LANDING GEAR DOOR FITTING FOUND S-26R TO HAVE APPROXIMATELY 0.450" DIAMETER CHAFE WITH PITTING APPROXIMATELY 0.065" DEEP.  REPAIRED IAW REO 601R-53-11-2131.
